Existence of periodic orbits for vector fields via Fuller index and the averaging method
MetadataShow full metadata
We prove a generalization of a theorem proved by Seifert and Fuller concerning the existence of periodic orbits of vector fields via the averaging method. Also we show applications of these results to Kepler motion and to geodesic flows on spheres.
CitationBenevieri, P., Gavioli, A., & Villarini, M. (2004). Existence of periodic orbits for vector fields via Fuller index and the averaging method. Electronic Journal of Differential Equations, 2004(128), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.